Previous |  Up |  Next


stochastic orders; convex orders; orders for random processes
We consider partial orderings for stochastic processes induced by expectations of convex or increasing convex (concave or increasing concave) functionals. We prove that these orderings are implied by the analogous finite dimensional orderings.
[1] Stoyan D.: Comparison Methods for Queues and Other Stochastic Models. Wiley, New York, 1983. MR 0754339 | Zbl 0536.60085
[2] Kamae T., Krengel U., O'Brien G.L.: Stochastic inequalities on partially ordered spaces. Annals of Probability 5 (1977), 899-912. MR 0494447 | Zbl 0371.60013
[3] Lindqvist B.H.: Association of probability measures on partially ordered spaces. Journal of Multivariate Analysis 26 (1988), 111-132. MR 0963827 | Zbl 0655.60005
Partner of
EuDML logo